# SDR SWIA201437128

- Difficulty date: April 11, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 32,495 hours, 44,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY EXIT SIGN ON BULKHEAD DOES NOT ILLUMINATE.  TIGHTENED LOOSE TERMINAL LUG ON BACK OF FWD EMERGENCY EXIT SIGN.
